# SDR SIMA200332702

- Difficulty date: November 20, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1544
- Condition: Inoperative
- Location: Nr 2 Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIBM CREW REPORTED RUDDER SYSTEM 1/2 INOPERATIVE MESSAGE ON EICAS FOLLOWED BY A YAW DAMPNER FAIL.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 RUDDER PRESSURE SWITCH IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
